metformin - severe headache
Hi, I don't know if anyone here is familiar with this drug - it's also called glukofen 850mg - but some drs prescribe it for weightloss. It is drug for diabetics but nothing serious you don't have to be diabetic to take it. Basically stops your body from processing sugars.
Anyway this is where my story begings, after eating almost a bag of candy plus cake and all kinds of other junk sweets I decided to take one. I should also mention my mother and sister also take it and there are no side effects other than ocasional diharea.
I went to bed around 1am, than woke up with SEVERE headache at 3 am. It was so bad. I barely got out of bed and took 2 motring than went back to bed. I was afraid to move my head it hurt so bad.
I know the thing to do would be to ask a doctor but do not have one at the moment. My mom assures me the medicine will not cause headaches.. I went online and looked it is also known as Metformin, and headache is not listed anywhere as a warning or side effect.
I am just worried about what could have caused this..I don't get migranes either. . ofcourse being a hypochondriac first thing pops to my mind is stroke.
Can anyone shed any light on this for me?? What causes headaches anyway??
Thank you in advance for taking the time to respond to me